MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PRELUDE IDEAL HYDROPHILIC INTRODUCER SHEATH

MERIT MEDICAL SYSTEMS INC. PRELUDE IDEAL HYDROPHILIC INTRODUCER SHEATH
Model Number 10884450317379
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during percutaneous transluminal assess for a medical procedure, the hub of the introducer detached when the clinician was attempting to remove the access guidewire and the introducer.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause is attributed to the material.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and one exception document was found.Corrective actions are in process.

Brand Name
PRELUDE IDEAL HYDROPHILIC INTRODUCER SHEATH
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan, ut
MDR Report Key9881121
Report Number1721504-2020-00021
Device Sequence Number2909743
Product Code DYB
UDI-Device Identifier10884450317379
UDI-Public10884450317379
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number10884450317379
Device Catalogue NumberPID6F11018NTPD
Device Lot NumberH1740235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2020
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1